Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 166, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 20, 2018, 11:05 PM CDT for Holmes County, Leflore County, Mississippi. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2018, 11:05 PM CDT (04:05 UTC)
- Expired
- May 20, 2018, 11:24 PM CDT
- In force
- 19 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Holmes County, MS, Leflore County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 122 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 4.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1557 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1513 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
283
WUUS54 KJAN 210405
SVRJAN
MSC051-083-210445-
/O.NEW.KJAN.SV.W.0166.180521T0405Z-180521T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1105 PM CDT SUN MAY 20 2018
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
North central Holmes County in central Mississippi...
Southwestern Leflore County in north central Mississippi...
* Until 1145 PM CDT.
* At 1105 PM CDT, a severe thunderstorm was located near Quito, or 8
miles south of Itta Bena, moving northwest at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
north central Holmes and southwestern Leflore Counties, including
the following locations... Morgan City and Cruger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3333 9017 3327 9024 3330 9033 3331 9034
3330 9035 3333 9045 3357 9045
TIME...MOT...LOC 0405Z 125DEG 25KT 3337 9033
HAIL...1.00IN
WIND...60MPH
$$
192 follow-up statements
326
WWUS54 KJAN 210421
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1121 PM CDT SUN MAY 20 2018
MSC051-210430-
/O.CAN.KJAN.SV.W.0166.000000T0000Z-180521T0445Z/
Holmes MS-
1121 PM CDT SUN MAY 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HOLMES COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3357 9045 3342 9028 3337 9031 3337 9032
3336 9031 3331 9034 3330 9035 3333 9045
TIME...MOT...LOC 0420Z 133DEG 19KT 3343 9041
$$
MSC083-210445-
/O.CON.KJAN.SV.W.0166.000000T0000Z-180521T0445Z/
Leflore MS-
1121 PM CDT SUN MAY 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHWESTERN LEFLORE COUNTY...
At 1120 PM CDT, a severe thunderstorm was located near Moorhead,
moving northwest at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Quito and Morgan City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3357 9045 3342 9028 3337 9031 3337 9032
3336 9031 3331 9034 3330 9035 3333 9045
TIME...MOT...LOC 0420Z 133DEG 19KT 3343 9041
HAIL...1.00IN
WIND...60MPH
$$
19974
WWUS54 KJAN 210424
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1124 PM CDT SUN MAY 20 2018
MSC083-210434-
/O.CAN.KJAN.SV.W.0166.000000T0000Z-180521T0445Z/
Leflore MS-
1124 PM CDT SUN MAY 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LEFLORE COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, gusty winds
in excess of 40 mph are still possible with this thunderstorm.
LAT...LON 3357 9045 3342 9028 3337 9031 3337 9032
3336 9031 3331 9034 3330 9035 3333 9045
TIME...MOT...LOC 0423Z 125DEG 25KT 3345 9044
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 9:01 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, May 20, 9:01 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 901 PM CDT Sun May 20 2018 .UPDATE... Updated for evening discussion. && .DISCUSSION... The day's diurnal storms are still going tonight. At this point, they seem to be feeding mostly off the energy from outflow boundaries rather than diurnal heating. Some of these storms may have some small hail in them and may be producing some gusty winds at times, but they should all remain below strong and severe storm criteria. This activity will persist for another few hours before completely dissipating around midnight or so. Conditions will remain muggy and overnight temps will fally only to the upper 60s. Mainly just updated the pops for this forecast update. /10/ Prior discussion below: Tonight and Monday: Convection has been slow to materialize this afternoon, but has finally initialized in the high 0-3km theta-e zone from northeast LA into north central MS. The HRRR is indicating that convection will continue to fire in this zone as it spreads to the southeast with time. Though overall convection will begin winding down during the evening, intersecting cold pool boundaries will keep keep some convection continuing until around midnight. Weak mid level ridge will continue to break down during this time period as cold core system over the northeastern Gulf of Mexico is absorbed by more prominent westerlies to the immediate west of the forecast area. The resulting cool air aloft will lead to more in the way of scattered convection Monday given expected temps/dewpoints. Weak mid and and deep layer shear vectors suggest slow storm movements which will lead to very localized heavy rainfall as PWs rise to above 1.75 inches. Despite the cool air aloft, deeper moisture looks to prevent lapse rates from becoming too steep, keeping strong/severe potential down a bit./26/ Monday night through Saturday: The primary focus will be for a summer like pattern with diurnal convection through the period. There will be some ridging followed by some troughiness with weak flow over the forecast area through the period. Pwats will range from 1.4 to around 1.7 inches combined with daytime heating for scattered daytime convection, which will be followed by isolated convection during the evening as we lose the heat of the day. This will change some as we start to get a better inflow of moisture for Friday night through Saturday. With all this instability we could have some microburst potential with an isolated severe storm with gusty winds that can not be ruled out for each day along with some brief downpours. Where the convection develops will depend of leftover outflow boundaries from the previous day combined with weak disturbances that will track across the region during the heat of the day. Daily highs will be in the upper 80s to the lower 90s. Heat indices will creep up to the upper 90s to around 100 on Wednesday and Thursday. Nightly lows will be around the middle 60s to the lower 70s./17/ && .AVIATION... 00Z TAF discussion: Isold to Sct TSRA wl cont in vcty of most TAF sites through 03Z before dissipating. Away from TSRA activity, VFR conds wl cont until after 09Z when MVFR cigs and vsbys wl be psbl over east MS. Cigs should improve to VFR areawide by 16Z. Sct to numerous TSRA activity is expected to develop Mon aftn and last into the evening. /22/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 68 87 68 90 / 37 59 22 42 Meridian 67 86 66 89 / 43 47 23 42 Vicksburg 69 89 68 91 / 34 64 23 45 Hattiesburg 68 87 67 90 / 32 55 26 52 Natchez 68 89 68 90 / 26 64 24 42 Greenville 70 89 70 89 / 43 65 22 43 Greenwood 69 88 68 90 / 43 56 19 49 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, May 20, 1:50 PM CDT, 9 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 150 PM CDT Sun May 20 2018 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 211900- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 150 PM CDT Sun May 20 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Through early evening Isolated severe thunderstorms will remain possible through early evening across the region. The main risk will be damaging wind gusts although some hail will also be possible. (https://www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. 26 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, May 20, 10:09 PM CDT, 56 minutes before
Special Weather Statement National Weather Service Jackson MS 1009 PM CDT SUN MAY 20 2018 MSZ051-210400- Newton MS- 1009 PM CDT SUN MAY 20 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN NEWTON COUNTY UNTIL 1100 PM CDT... At 1009 PM CDT, Meteorologists were tracking a strong thunderstorm near Newton, moving west at 15 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Newton around 1020 PM CDT. Other locations impacted by this storm include Hickory. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3243 8895 3227 8895 3224 8920 3242 8923 TIME...MOT...LOC 0309Z 083DEG 14KT 3235 8906 7
Special weather statement, May 20, 10:18 PM CDT, 47 minutes before
Special Weather Statement National Weather Service Jackson MS 1018 PM CDT SUN MAY 20 2018 MSZ036-210400- Holmes MS- 1018 PM CDT SUN MAY 20 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HOLMES COUNTY UNTIL 1100 PM CDT... At 1017 PM CDT, Meteorologists were tracking a strong thunderstorm over Franklin, or 8 miles west of Durant, moving northeast at 5 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of southeastern Holmes County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3294 9002 3311 9013 3315 9001 3300 8989 TIME...MOT...LOC 0317Z 241DEG 5KT 3306 9000 7
Special weather statement, May 20, 10:22 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Jackson MS
1022 PM CDT SUN MAY 20 2018
MSZ042-210345-
Yazoo MS-
1022 PM CDT SUN MAY 20 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL YAZOO COUNTY UNTIL
1045 PM CDT...
At 1022 PM CDT, Meteorologists were tracking a strong thunderstorm
near Benton, moving northwest at 25 mph.
Wind gusts up to 50 mph will be possible with this storm.
This storm will remain over mainly rural areas of north central Yazoo
County, including the following locations... Eden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3302 9034 3301 9034 3299 9026 3283 9022
3281 9028 3298 9045 3301 9045 3301 9036
TIME...MOT...LOC 0322Z 148DEG 22KT 3287 9029
19Special weather statement, May 20, 10:34 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Jackson MS
1034 PM CDT SUN MAY 20 2018
MSZ055-056-210415-
Smith MS-Simpson MS-
1034 PM CDT SUN MAY 20 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SIMPSON AND
SOUTHERN SMITH COUNTIES UNTIL 1115 PM CDT...
At 1034 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Raleigh to near Taylorsville to 7
miles northeast of Mount Olive. Movement was northwest at 15 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Center Ridge around 1040 PM CDT.
Magee around 1055 PM CDT.
White Oak around 1115 PM CDT.
Other locations impacted by these storms include Mize.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3185 8973 3216 8973 3197 8948 3189 8940
3183 8943 3179 8956 3178 8959
TIME...MOT...LOC 0334Z 131DEG 13KT 3195 8954 3188 8951 3185 8961
19Special weather statement, May 20, 10:42 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Jackson MS
1042 PM CDT SUN MAY 20 2018
MSZ025-027-035-036-210445-
Carroll MS-Humphreys MS-Leflore MS-Holmes MS-
1042 PM CDT SUN MAY 20 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HOLMES...
SOUTHWESTERN CARROLL...SOUTHERN LEFLORE AND NORTHEASTERN HUMPHREYS
COUNTIES UNTIL 1145 PM CDT...
At 1041 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from Sidon to 9 miles southwest of Seven Pines
to near Tchula. Movement was west at 15 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Greenwood and Sidon around 1045 PM CDT.
Quito around 1105 PM CDT.
Itta Bena around 1125 PM CDT.
Swiftown around 1140 PM CDT.
Other locations impacted by these storms include Morgan City and
Cruger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3334 8992 3314 8995 3311 9010 3312 9046
3359 9045
TIME...MOT...LOC 0341Z 108DEG 11KT 3342 9021 3327 9020 3316 9019
19Special weather statement, May 20, 10:46 PM CDT, 19 minutes before
Special Weather Statement National Weather Service Jackson MS 1046 PM CDT SUN MAY 20 2018 MSZ027-210415- Carroll MS- 1046 PM CDT SUN MAY 20 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CARROLL COUNTY UNTIL 1115 PM CDT... At 1046 PM CDT, Meteorologists were tracking a strong thunderstorm over Jefferson, or 13 miles southwest of Grenada, moving northwest at 20 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Avalon around 1110 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3355 8981 3353 8996 3368 9013 3368 8986 TIME...MOT...LOC 0346Z 150DEG 18KT 3360 8993 19
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:00 PM CDT | Special Weather Statement | JAN | Sunflower | 30 min |
| May 20, 7:15 PM CDT | Special Weather Statement | JAN | Simpson | 30 min |
| May 20, 7:45 PM CDT | Special Weather Statement | JAN | Rankin | 30 min |
| May 20, 7:55 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 27 min |
| May 20, 7:58 PM CDT | Special Weather Statement | JAN | Hinds | 32 min |
| May 20, 8:02 PM CDT | Special Weather Statement | JAN | Rankin | 28 min |
| May 20, 8:47 PM CDT | Special Weather Statement | JAN | Hinds | 43 min |
| May 20, 9:01 PM CDT | Special Weather Statement | JAN | Jones | 44 min |
| May 20, 9:05 PM CDT | Special Weather Statement | JAN | Madison | 40 min |
| May 20, 9:12 PM CDT | Special Weather Statement | JAN | Attala | 48 min |
| May 20, 9:15 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Yazoo | 45 min |
| May 20, 9:20 PM CDT | Special Weather Statement | JAN | Simpson | 25 min |
| May 20, 9:24 PM CDT | Special Weather Statement | JAN | Jones | 51 min |
| May 20, 9:25 PM CDT | Special Weather Statement | JAN | Madison | 35 min |
| May 20, 9:27 PM CDT | Special Weather Statement | JAN | Clarke | 48 min |
| May 20, 9:40 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 45 min |
| May 20, 9:59 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Yazoo | 28 min |
| May 20, 10:09 PM CDT | Special Weather Statement | JAN | Newton | 51 min |
| May 20, 10:18 PM CDT | Special Weather Statement | JAN | Holmes | 42 min |
| May 20, 10:22 PM CDT | Special Weather Statement | JAN | Yazoo | 23 min |
| May 20, 10:34 PM CDT | Special Weather Statement | JAN | Smith | 41 min |
| May 20, 10:42 PM CDT | Special Weather Statement | JAN | Holmes | 63 min |
| May 20, 10:46 PM CDT | Special Weather Statement | JAN | Carroll | 29 min |
| May 20, 11:22 PM CDT | Special Weather Statement | JAN | Scott | 53 min |
| May 20, 11:23 PM CDT | Special Weather Statement | JAN | Leflore | 37 min |
| May 20, 11:27 PM CDT | Special Weather Statement | JAN | Sunflower | 48 min |
| May 21, 12:43 AM CDT | Special Weather Statement | JAN | Madison | 62 min |
| May 21, 3:02 PM CDT | Special Weather Statement | JAN | Hinds | 43 min |
| May 21, 3:15 PM CDT | Special Weather Statement | JAN | Hinds | 45 min |
| May 21, 3:18 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 42 min |
| May 21, 3:26 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Simpson | 22 min |
| May 21, 4:11 PM CDT | Special Weather Statement | JAN | Rankin | 34 min |
| May 21, 5:14 PM CDT | Special Weather Statement | JAN | Bolivar | 46 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.